# SDR SWIA201440016

- Difficulty date: November 14, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BLENDING FOR EXTERIOR SKIN GOUGES FOR ADF ANTENNA ON MX TRANS 11509318, DISCOVERED 4 EACH LIGHTNING STRIKES AT ADF ANTENNA MOUNT HOLES.  C-CHECK, UPON FURTHER INVESTIGATION, FOUND TO BE OLD TOOLING MARKS INSTEAD OF LIGHTNING STRIKES.  ALSO FOUND 1 ADDITIONAL MARK, 5 TOTAL.  BLENDED 5 EA AREAS ON EXTERIOR SKIN UNDER ADF ANTENNA AREA IAW REF SRM.  ORIGINAL MATERIAL THICKNESS OF BLEND AREAS IS .058" IAW SRM.  NDT LOWEST READING IN 5 EA BLEND AREAS IS .050".  ONLY .008" MATERIAL LOSS.  RECEIVED STS EA THAT LOWEST REMAINING THICKNESS .050" IS ACCEPTABLE.  FOUND THE REWORKED AREAS WITHIN LIMIT.
